MathSciNet Relay Station
MathSciNet bibliographic data
MR2120245 60K35 (60J45)
Heicklen, Deborah; Hoffman, Christopher Return probabilities of a simple random walk on percolation clusters. Electron. J. Probab. 10 (2005), no. 8, 250–302 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement